Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Bleeding and pain getting worse. Having abdominal pain and pressure, feeling fatigue. Worrisome

For the past 3 months my bleeding and pain has been getting worse with each month. This month I had to stay in bed to minimize the bleeding. Pain was terrible. Also I have been having abdominal pain and pressure with extreme fatigue that gets worse every month. This month is keeping me from doing my normal activities
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
listening to your history i think you have got endometriosis which is causing all these symptoms.
best option for you right now is to get a transvaginal ultrasonography done which will give you the exact cause for your complaints.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is http://bit.ly/drmanishajain
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 22 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor